Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 20.

Hernández, Francisco L. y Ruiz Bermejo, César (2014) Averaging and orthogonal operators on variable exponent spaces L-p(.) (Omega). Journal of mathematical analysis and applications, 413 (1). pp. 139-153. ISSN 0022-247X

Hernández, Francisco L. (2012) Concrete functional calculus [book review]. European Mathematical Society.

Hernández, Francisco L. y Sánchez de los Reyes, Víctor Manuel y Semenov, Evgeny M. (2001) Disjoint strict singularity of inclusions between rearrangement invariant spaces. Studia Mathematica, 144 (3). pp. 209-226. ISSN 0039-3223

Flores, J. y Hernández, Francisco L. (2014) Disjointly homogeneous Banach lattices: Duality and complementation. Journal of functional analysis, 266 (9). pp. 5858-5885. ISSN 0022-1236

García del Amo Jiménez, Alejandro José y Hernández, Francisco L. y Ruiz Bermejo, César (1996) Disjointly strictly singular operators and interpolation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 126 (5). pp. 1011-1026. ISSN 0308-2105

García del Amo Jiménez, Alejandro José y Hernández, Francisco L. y Sánchez de los Reyes, Víctor Manuel y Semenov, Evgeny M. (2000) Disjointly strictly-singular inclusions between rearrangement invariant spaces. Journal London Mathematical Society, 62 (1). pp. 239-252. ISSN 1469-7750

Flores Álvarez, Julio y Hernández, Francisco L. (2001) Domination by positive disjointly strictly singular operators. Proceedings of the American Mathematical Society, 129 (7). pp. 1979-1986. ISSN 0002-9939

Hernández, Francisco L. (2012) Functional analysis : introduction to further topics in analysis [book review]. European Mathematical Society.

(1996) Homage to Prof. B. Rodríguez-Salinas. In Bombal Gordón, Fernando y Hernández, Francisco L. y Jiménez Guerra, Pedro y María González, José L. de, ( ed s.) Encuentro de Análisis Matemático. Revista Matemática de la Universidad Complutense de Madrid, 9 (Special Issue). Universidad Complutense de Madrid, Madrid. ISBN 1139-1138

Fernández-Cabrera, Luz M. y Cobos, Fernando y Hernández, Francisco L. y Sánchez, Víctor M. (2004) Indices defined by Interpolation Scales and Applications. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 134 (Part 4). pp. 695-717. ISSN 0308-2105

Hernández, Francisco L. y Ruiz Bermejo, César y Sánchez de los Reyes, Víctor Manuel (2015) Spaceability and operator ideals. Journal of Mathematical Analysis and Applications, 431 (2). pp. 1035-1044. ISSN 0022-247X

Hernández, Francisco L. (2013) Stable perturbations of operators and related topics [book review]. European Mathematical Society.

Hernández, Francisco L. y Sánchez de los Reyes, Víctor Manuel y Semenov, Evgeny M. (2003) Strict singularity and co-singularity for symmetric sequence spaces. Atti del Seminario matematico e fisico dell'Università di Modena, 51 (2). pp. 397-046. ISSN 0041-8986

Hernández, Francisco L. y Sánchez de los Reyes, Víctor Manuel y Semenov, Evgeny M. (2004) Strictly singular and strictly co-singular inclusions between symmetric sequence spaces. Journal of Mathematical Analysis and Applications, 291 (2). pp. 459-476. ISSN 0022-247X

Novikov, S.Ya. y Semenov, Evgeny M. y Hernández, Francisco L. (2002) Strictly singular embeddings. Functional Analysis and its applications , 36 (1). pp. 71-73. ISSN 0016-2663

Sánchez de los Reyes, Víctor Manuel y Semenov, Evgeny M. y Hernández, Francisco L. (2005) Strictly singular embeddings in L 1 +L ∞. Doklady Mathematics, 71 (3). pp. 388-390. ISSN 1064-5624

Hernández, Francisco L. y Sánchez de los Reyes, Víctor Manuel y Semenov, Evgeny M. (2008) Strictly singular inclusions into L1+L∞. Mathematische Zeitschrift, 258 (1). pp. 87-106. ISSN 0025-5874

Semenov, E.M. y Tradacete, P. y Hernández, Francisco L. (2016) Strictly singular operators in pairs of L (p) space. Doklady Mathematics, 94 (1). pp. 450-452. ISSN 1064-5624

Hernández, Francisco L. y Semenov, Evgeny M. y Tradacete Pérez, Pedro (2010) Strictly singular operators on Lp spaces and interpolation. Proceedings of the American Mathematical Society, 138 (2). pp. 675-686. ISSN 0002-9939

Hernández, Francisco L. y Ruiz Bermejo, César (2012) l(q)-structure of variable exponent spaces. Journal of Mathematical Analysis and Applications, 389 (2). pp. 899-907. ISSN 0022-247X

Esta lista fue generada el Mon Dec 5 02:49:22 2016 CET.